# SDR 200711191

- Difficulty date: November 15, 2007
- Submitted: November 19, 2007
- Operation: Air carrier
- Aircraft: N857RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000079
- Aircraft time: 7,005 hours, 3,351 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Slat System
- Condition: Failed
- Location: Le Slats
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

FLIGHT 6462 MDW TO LGA ON APPROACH CREW EXPERIENCED A SLAT FAIL.  CREW DIVERTED TO JFK, DECLARED EMERGENCY AND LANDED WITHOUT INCIDENT.  MAINTENANCE WAS ABLE TO RESET SLATS AND ACCOMPLISHED A RETURN TO SERVICE TEST.
